# SDR AALA202509299056

- Difficulty date: July 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 69,857 hours, 33,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D533133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON RH SIDE CONTINUITY FITTING CRACK LENGTH 0.200 INCHES, CRACK DIRECTION VERTICAL. MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR INSTRUCTION ON CONTINUITY FITTING RH  IAW EA 366758.
